CSpace
Non-parametric quantile estimate for length-biased and right-censored data with competing risks
Zhang, Feipeng; Zhou, Yong
2018
Source PublicationCOMMUNICATIONS IN STATISTICS-THEORY AND METHODS
Volume47Issue:10Pages:2407
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34045
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang, Feipeng,Zhou, Yong. Non-parametric quantile estimate for length-biased and right-censored data with competing risks[J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,47(10):2407.
APA Zhang, Feipeng,&Zhou, Yong.(2018).Non-parametric quantile estimate for length-biased and right-censored data with competing risks.COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,47(10),2407.
MLA Zhang, Feipeng,et al."Non-parametric quantile estimate for length-biased and right-censored data with competing risks".COMMUNICATIONS IN STATISTICS-THEORY AND METHODS 47.10(2018):2407.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Feipeng]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Feipeng]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Feipeng]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.